# SDR SWAA2022022156869

- Difficulty date: July 14, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SUPPORT FAIRING HAS A CRACK ON INSIDE OF FAIRING IN AREA WHERE ADJUST LINK AND ATTACH BEAM CONTACT. / REPAIRED IAW EA 1-A57-6168 AND SRM 51-70-05-2R-11.
